User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
ARCHBOLD, R. J.; SOMERSET, D. W. B.; KANIUTH, E.; SCHLICHTING, G. 
Title:
On the topology of the dual of a nilpotent Lie group 
Journal title:
Mathematical Proceedings of the Cambridge Philosophical Society 
Year:
1999 
Journal volume:
125 
Journal issue:
02 
Pages contribution:
269-293 
E-ISSN:
1469-8064 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively